Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking Lisinopril and HCTZ for BP. Tired, knee discomfort

I have been started on BP med lisinopril 10mg with 12.5 hctz. My BP pre med was 150's/90's, now it is 107/60's and I feel extremely tired. I also have been having knee discomfort. I feel like halving the medicine. I couldn't get through to my indigent care md today. I feel like having a stroke or cardiac event would be better than this. I have been on the med 1.5 weeks.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

If you are experiencing symptoms as a result of the medication then you may want to consider visiting your doctor who may alter the doses of the medications.
He or she may also consider changing it to another medication that may not cause any issues with you.

At this point , with your level of control your risk of complications is very low which is good.
Even though because of the extent of your fatigue you state that experiencing one of the potential complications would be better, it wouldn't. Your life would be completely altered from simple things like walking to the kitchen, feeding yourself, going to bathroom yourself, buying your own groceries. It can never be better than complete mobility and independence.

I hope this helps
Answered: Fri, 26 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor